# SDR AALA202511261115

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 67,680 hours, 28,201 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Aoa
- Part number: 0861FL1
- Part serial: 9493
- Condition: Failed
- Location: Zone 200
- Part time: 13,111 hours, 6,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB OUT, CAPTAIN'S PRIMARY FLIGHT DISPLAY ILLUMINATED ON AND OFF WITH SPEED LIMIT, THEN CA'S HORIZONTAL BAR ON FLIGHT DIRECTOR DISAPPEARED AND CAME BACK DURING THE FLIGHT. ALSO, THE MINIMUM SPEED RED AND BLACK BAR SHOWED ON THE CA'S PRIMARY FLIGHT DISPLAY AS IF IT WOULD STALL. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. REMOVE AND REPALCED CAPTAIN (AOA)-ANGLE OF ATTACK VANE. PER AMM 34-21-05. OPERATIONAL CHECK GOOD, NO ACTIVE FAULTS.
